Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 148, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Sep 28, 2012, 11:34 PM CDT for Webb County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 28, 2012, 11:34 PM CDT (04:34 UTC)
- Expired
- Sep 29, 2012, 12:30 AM CDT
- In force
- 56 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
County Webb County, TX
The radar
The Laughlin AFB radar (KDFX), 181 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 4.6 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 933 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 522 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
191
WUUS54 KCRP 290434
SVRCRP
TXC479-290530-
/O.NEW.KCRP.SV.W.0148.120929T0434Z-120929T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1134 PM CDT FRI SEP 28 2012
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL WEBB COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1230 AM CDT
* AT 1128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF COLUMBIA BRIDGE TO 16 MILES SOUTHWEST
OF COLUMBIA BRIDGE...AND MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
COLUMBIA BRIDGE...
RANCHOS PENITAS WEST...
LAS TIENDAS...
UNITEC INDUSTRIAL PARK...
BOTINES...
CALLAGHAN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 2810 9939 2803 9939 2803 9932 2772 9919
2756 9952 2760 9955 2760 9959 2763 9961
2762 9966 2765 9968 2765 9972 2772 9977
2776 9984 2780 9987
TIME...MOT...LOC 0432Z 238DEG 29KT 2770 9983 2763 9979
2751 9981
$$
JR1 follow-up statement
175
WWUS54 KCRP 290507
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1207 AM CDT SAT SEP 29 2012
TXC479-290530-
/O.CON.KCRP.SV.W.0148.000000T0000Z-120929T0530Z/
WEBB-
1207 AM CDT SAT SEP 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR CENTRAL WEBB COUNTY...
AT 1201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF LAS TIENDAS TO RANCHOS PENITAS
WEST...OR ALONG A LINE EXTENDING FROM 20 MILES NORTH OF LAREDO TO 15
MILES NORTH OF LAREDO TO 8 MILES NORTHWEST OF LAREDO...MOVING
NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
BOTINES...
CALLAGHAN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 2769 9966 2779 9970 2790 9971 2810 9939
2803 9939 2803 9932 2772 9919 2756 9952
2760 9955 2760 9959 2763 9961 2762 9964
TIME...MOT...LOC 0506Z 238DEG 29KT 2783 9956 2776 9952
2764 9954
$$
PZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 28, 8:10 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Sep 28, 8:10 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
810 PM CDT FRI SEP 28 2012
.DISCUSSION...NOT TOO MUCH ADJUSTMENT NEEDED IN THE FORECAST SO
FAR THIS EVENING. HAVE ADJUSTED POPS JUST A BIT FOR THE 00 TO 06Z
TIME PERIOD...INCREASING A BIT IN THE NORTHWEST AND CUTTING BACK IN
THE EAST. HAVE BEEN WATCHING THUNDERSTORM COMPLEXES OVER MEXICO
APPROACHING THE RIO GRANDE THIS EVENING. MESO MODELS HAD BEEN
BLOWING UP A LARGE COMPLEX OF THUNDERSTORMS BETWEEN 00 AND 02Z
MOVING THROUGH WEB COUNTY. THIS HAD BEEN LOOKING LIKE IT WOULD PAN
OUT...BUT THUNDERSTORMS HAVE QUICKLY DIED OUT...ESPECIALLY IN
SOUTHERN WEBB COUNTY. THERE ARE STILL TWO ADDITIONAL COMPLEXES
ABOUT 75 MILES WEST OF THE RIO GRANDE. BOTH COMLPEXES HAVE SHOWN
SOME WARMING OF CLOUD TOP TEMPS IN THE LAST HOUR...AS WELL AS A
DECREASE IN LIGHTNING. HOWEVER...THINK THE SOUTHERN COMPLEX COULD
HOLD TOGETHER TO AT LEAST BRING RAIN INTO WESTERN AREAS.
ELSEWHERE...SEEING SOME DEVELOPMENT OVER THE GULF OF MEXICO
ATTM...AND EXPECT THIS COVERAGE WILL INCREASE...ESPECIALLY AFTER
MIDNIGHT.
ALSO OF NOTE...EVENING SOUNDING OUT OF KCRP INDICATES A 2.43 PWAT
AT 00Z. 18Z MODEL GUIDANCE INDICATED AROUND 2.25 INCH AT THE SAME
TIME...SO WE'RE CERTAINLY NOT UNDERPERFORMING IN THE
MOISTURE...AND MAY SEE NEWER MODEL RUNS INCREASE EVEN FURTHER
BASED ON INPUT FROM THIS SOUNDING.
&&
.PREV DISCUSSION... /ISSUED 642 PM CDT FRI SEP 28 2012/
DISCUSSION...UPDATE FOR 00Z AVIATION BELOW.
AVIATION...TAF THROUGH THE FIRST 12 HOURS ARE WEIGHED HEAVILY
TOWARDS RADAR TRENDS AND HIGH RESOLUTION MODELS...THEN TRENDED
TOWARDS BLEND OF GLOBAL MODELS AFTER 12Z. WITH THAT SAID...
SHRAS AND TSTMS HAVE ENDED ACROSS MOST OF THE CWA EARLY THIS EVE.
THIS WILL BE TEMPORARY AS DISTURBANCE FROM MEXICO APPROACHES AND
ADDITIONAL SHRA AND TSTMS DEVELOP COT-LRD NOW THRU 03Z. SHRAS AND
TSTMS WILL SPREAD EAST INTO COASTAL BEND AND EASTERN TAFS SITES
AFTER 06Z. A FEW OF THE TSTMS OUT NEAR LRD/COT MAY BECOME STRONG
THROUGH THE LATE EVENING. OUTSIDE OF CONVECTION VFR CONDITIONS
WILL PREVAIL THROUGH THE EVENING HOURS. TEMPO MVFR/IFR CONDITIONS
IN SHRA/TSTM ACTIVITY.
PREV DISCUSSION... /ISSUED 311 PM CDT FRI SEP 28 2012/
SHORT TERM (TONIGHT THROUGH SATURDAY)...A WET FCST STILL ON TAP FOR
TONIGHT THROUGH SATURDAY NIGHT DUE TO A MOD TO STRONG SHORT WAVE
ALOFT AND A COLD FRONT THAT ARE PROGD TO MOVE ACROSS THE AREA.
MODELS VARY SOME WHAT WITH TIMING OF THE FRONTAL BDRY AND PLACEMENT
OF THE HEAVIER RAINFALL...BUT DO ALL AGREE THAT THE HEAVIER RAINFALL
WILL REMAIN N OF THE CWA. HOWEVER STILL EXPECTING SIGNIFICANT
RAINFALL FARTHER SOUTH INTO THE CWA. THE ONGOING SHOWERS AND ISOLD
TSRA'S WILL CONTINUE TONIGHT WITH THE ACTIVITY INCREASING ACROSS THE
NW CWA LATE TONIGHT AS THE UPPER SHORT WAVE APPROACHES FROM THE
SOUTHWEST. THE FRONTAL BDRY IS EXPECTED TO MOVE INTO THE W CWA LATE
SAT MORNING AND SHOULD CONTINUE TO MOVE E REACHING THE COAST
SATURDAY NIGHT. THE BDRY WILL BE THE MAIN FOCUS FOR RAIN...HOWEVER
NORTHWARD MOVG CONVECTION IS ALSO EXPECTED WELL IN ADVANCE OF THE
BDRY. PWAT'S WILL REMAIN AT OR ABV 2 INCHES LEADING TO THE HEAVY
RAINFALL POTENTIAL. AM EXPECTING RAIN AMOUNTS TO AVE 1 TO 3 INCHES
WITH ISOLD 3 TO 5 INCHES POSSIBLE. RAINFALL RATES MAY REACH 1 TO 3
INCHES PER HOUR WHICH COULD LEAD TO FLASH FLOODING. THEREFORE HAVE
GONE WITH A FLASH FLOOD WATCH FOR THE RIO GRANDE PLAINS...VICTORIA
CROSSROADS AND NORTHERN COASTAL BEND WHERE THE HEAVIEST AMOUNTS ARE
EXPECTED. NOT MUCH COLD AIR ADVECTION BEHIND THE FRONTAL BDRY BUT
WILL SEE COOLER TEMPS MAINLY DUE TO THE INCREASED RAIN/CLOUDS. A MOD
TO STRONG N TO NW FLOW IS EXPECTED BEHIND THE BDRY.
MARINE...A WEAK TO MODERATE ONSHORE FLOW IS EXPECTED THIS EVENING
THEN STRENGTHENING OVERNIGHT AND SATURDAY WITH SCA'S LIKELY BY
SATURDAY AFTERNOON. A STRONG OFFSHORE FLOW CAN BE EXPECTED BY SUNDAY
AS A COLD FRONT MOVES ACROSS THE MIDDLE TEXAS COASTAL WATERS.
SCATTERED TO NUMEROUS SHRA'S AND TSRA'S CAN BE EXPECTED THROUGH THE
WEEKEND.
LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)...EXPECTING ACTIVITY TO
BEGIN WINDING DOWN SATURDAY EVENING (DEPENDING ON WHAT HAPPENS
BEFORE SATURDAY MORNING)...AS THETA-E AXIS BEGINS TO SHIFT EAST OUT
OF THE AREA AND UPPER TROUGH MOVES EAST. STILL WILL KEEP LIKELY POPS
OUT OVER THE EXTREME NORTHEASTERN AREAS...WITH DIMINISHING POPS
SOUTH AND WEST. LEFT FRONT QUAD OF UPPER JET MOVES TOWARD AREA
SATURDAY NIGHT...BUT MOST OF THE ENERGY WILL BE NORTHEAST OF AREA
AND WITH DRIER AIR COMING DOWN RATHER WELL...DO NOT WANT TO HIT THE
POPS TOO HARD (AM GOING A BIT LOWER THAN HPC QPF TOO BECAUSE OF THIS
ESPECIALLY WEST AND SOUTH). COULD HAVE SOME LINGERING ACTIVITY
MAINLY NORTHEAST SUNDAY MORNING...THEN DRIER AIR REALLY TAKES
CONTROL AS NORTH TO SOUTH FLOW DEVELOPS ALOFT. REST OF THE WEEK
SHOULD BE QUIET...AS UPPER RIDGE STAYS IN PLACE FOR THE MOST PART
EARLY THEN SPLIT IN FLOW ALOFT DURING THE MIDDLE OF THE WEEK KEEPS
THE FORECAST AREA ON THE UNFAVORABLE SIDE OF TROUGH AXIS THROUGH THE
REMAINDER OF THE WORK WEEK. AS A RESULT...HAVE GHOST 5-10 POPS FOR
NEXT WEEK WITH NO RAINFALL EXPECTED. AS WINDS BEGIN TO SETTLE DOWN
BY MONDAY AND ESPECIALLY TUESDAY/WEDNESDAY MORNING...COULD HAVE SOME
ISSUES WITH FOG IF RAINFALL IS SUFFICIENT TO ALLOW STANDING WATER IN
SOME LOCATIONS. OBVIOUSLY...TOO EARLY TO FORECAST THAT CONSIDERING
THE UNCERTAINTY ON HOW MUCH RAINFALL WILL FINALLY OCCUR OVER AREA
(GIVEN THE FACT THAT THE MODEL QPFS HAVE HIGHER VALUES NORTH OF THE
AREA). CONCERNING TEMPERATURES...COOLER 60S BY MONDAY MORNING (MAYBE
EVEN SOME UPPER 50S NORTHERN TIER) WITH HIGHS MAINLY IN THE 80S
THROUGH MID WEEK THEN AROUND 90/LOWER 90S BY FRIDAY OVER SOUTHERN
INLAND AREAS WITH LOWS STILL MAINLY IN THE 60S.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 77 87 69 86 64 / 60 80 40 10 10
VICTORIA 72 82 67 84 61 / 70 90 60 20 10
LAREDO 76 88 72 89 70 / 80 70 10 10 0
ALICE 75 87 68 88 64 / 60 70 30 10 10
ROCKPORT 77 85 68 84 67 / 60 80 50 20 10
COTULLA 73 84 66 86 63 / 90 90 10 10 0
KINGSVILLE 75 88 69 88 64 / 60 80 30 10 10
NAVY CORPUS 78 86 71 85 69 / 60 80 40 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH LATE SATURDAY NIGHT FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...LA SALLE...LIVE
OAK...MCMULLEN...REFUGIO...VICTORIA...WEBB.
GM...NONE.
&&
PZ/83...SHORT TERMHazardous weather outlook, Sep 28, 5:32 AM CDT, 18 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 532 AM CDT FRI SEP 28 2012 GMZ230-235-250-255-270-275-TXZ229>234-239>247-291045- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 532 AM CDT FRI SEP 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR TODAY WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED TONIGHT. LOCALLY HEAVY RAINFALL WITH THE THUNDERSTORM ACTIVITY MAY LEAD TO A LOCALIZED FLOODING THREAT ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED SATURDAY AND INTO SATURDAY NIGHT. LOCALLY HEAVY RAINFALL WITH THE THUNDERSTORM ACTIVITY MAY LEAD TO A LOCALIZED FLOODING THREAT ACROSS THE AREA. IN ADDITION...AN ISOLATED STRONG TO SEVERE STORM MAY ALSO OCCUR DURING THE DAY ON SATURDAY. SHOWER AND THUNDERSTORM CHANCES WILL END FROM WEST TO EAST ON SUNDAY AS DRY AIR MOVES INTO THE REGION. A MODERATE RISK OF RIP CURRENTS WILL ALSO EXIST ALONG GULF FACING BEACHES ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RH/TB
In the hours before
Special weather statement, Sep 28, 8:56 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 856 PM CDT FRI SEP 28 2012 TXZ239-290230- WEBB- 856 PM CDT FRI SEP 28 2012 ...A STRONG THUNDERSTORM WAS AFFECTING FAR NORTHWEST WEBB COUNTY... AT 853 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF CHUPADERA RANCH AIRPORT... OR 29 MILES SOUTH OF CARRIZO SPRINGS...MOVING EAST AT 20 MPH. DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM AS IT REMAINS OVER RURAL AREAS OF FAR NORTHWEST WEBB COUNTY. JR
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 9:43 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 62 min |
| Sep 28, 9:54 PM CDT | Areal Flood Advisory | CRP | Webb | 111 min |
| Sep 28, 10:39 PM CDT | Flash Flood Warning | CRP | Webb | 3 hr |
| Sep 29, 12:26 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 49 min |
| Sep 29, 1:12 AM CDT | Areal Flood Advisory | CRP | La Salle, Webb | 48 min |
| Sep 29, 1:22 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, Live Oak, McMullen | 53 min |
| Sep 29, 1:29 AM CDT | Flash Flood Warning | CRP | Webb | 91 min |
| Sep 29, 2:04 AM CDT | River Flood Warning | CRP | Webb | 67 hr |
| Sep 29, 2:05 AM CDT | Areal Flood Advisory | CRP | Duval, La Salle, Live Oak, McMullen, Webb | 55 min |
| Sep 29, 2:09 AM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak, McMullen | 51 min |
| Sep 29, 2:36 AM CDT | Flash Flood Warning | CRP | Live Oak, McMullen | 96 min |
| Sep 29, 2:56 AM CDT | Areal Flood Advisory | CRP | Bee, Duval, Jim Wells, Live Oak, McMullen, Webb | 64 min |
| Sep 29, 3:26 AM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Live Oak | 64 min |
| Sep 29, 4:06 AM CDT | Special Marine Warning | CRP | 84 min | |
| Sep 29, 5:17 AM CDT | Areal Flood Warning | CRP | Goliad, Victoria | 117 min |
| Sep 29, 5:27 AM CDT | Special Marine Warning | CRP | 93 min | |
| Sep 29, 6:59 AM CDT | Special Marine Warning | CRP | 61 min | |
| Sep 29, 2:43 PM CDT | Areal Flood Advisory | CRP | Live Oak | 62 min |
| Sep 29, 3:11 PM CDT | Small Craft Advisory | CRP | 40 hr | |
| Sep 29, 3:50 PM CDT | Special Marine Warning | CRP | 25 min | |
| Sep 29, 4:06 PM CDT | Tornado Warning | CRP | Calhoun | 54 min |
| Sep 29, 4:09 PM CDT | Special Marine Warning | CRP | 51 min | |
| Sep 29, 4:52 PM CDT | Tornado Warning | CRP | Calhoun | 38 min |
| Sep 29, 5:02 PM CDT | Special Marine Warning | CRP | 43 min | |
| Sep 29, 5:08 PM CDT | Special Marine Warning | CRP | 37 min | |
| Sep 29, 5:11 PM CDT | Tornado Warning | CRP | Calhoun | 34 min |
| Sep 29, 5:38 PM CDT | Areal Flood Advisory | CRP | Calhoun | 52 min |
| Sep 29, 5:45 PM CDT | Special Marine Warning | CRP | 30 min | |
| Sep 29, 5:51 PM CDT | Tornado Warning | CRP | Calhoun | 54 min |
| Sep 29, 6:32 PM CDT | Areal Flood Advisory | CRP | Calhoun | 58 min |
| Sep 29, 6:46 PM CDT | Tornado Warning | CRP | Calhoun | 14 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.